# SDR 96ZZZX2114

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200SN
- Make and model: Swrngn SA226T
- Aircraft serial: T354
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 2622107001
- Condition: Misinstalled
- Location: Emergency Hatch
- Component: 2622105001
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ATTEMPT TO REMOVE THE EMERGENCY EXIT FOR ACCESS FOR OTHER MAINTENANCE WAS UNSUCCESSFUL BY ONE PERSON.  EXIT HAD TO BE PRIED FROM ACFT USING A SCREWDRIVER WHILE 2 PERSONS PULLED ON THE EXIT FROM WITHIN CABIN.  INSPECTION OF EXIT REVEALED SOME FORM OF SEALANT HAD BEEN APPLIED TO THE CORNERS OF THE EXIT SEAL BONDING THE EXIT TO ACFT AND PREVENTING ITS REQUIRED OPERATION.  THE ACFT HAD UNDERGONE A LETTER CHECK 'B' INSPECTION WITHIN 5 HOURS PRIOR TO THIS OCCURRENCE WHICH REQUIRES THE EMERGENCY EXIT BE FUNCTIONAL TESTED AND INSPECTED FOR OPERATION.
